# SDR IPXA2015062990642

- Difficulty date: June 11, 2015
- Submitted: June 29, 2015
- Operation: Air carrier
- Aircraft: N464UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28268
- Aircraft time: 24,055 hours, 14,880 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 148N16067
- Condition: Corroded
- Location: Bs 1992
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C9, S1 APU TAILCONE ATTACH FRAME AT BS 1992.8 IS CORRODED.  REPLACED FRAME ASSY PN 148N1606-7.
